# SDR SWAA2014100632684

- Difficulty date: July 7, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,606 hours, 65,989 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 65737865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH FITTING ON ACFT FUSELAGE AFT SPAR LT OTBD FITTING AFT LUG CORRODED.  REPAIRED FITTING IAW EA.
